# SDR GAIA00440

- Difficulty date: July 24, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2027 - SLC - WHEEL WELL FIRE WARNING ILLUMINATED AFTER TAKEOFF.  LIGHT WENT OUT AFTER DOORS OPENED.  AIRCRAFT RETURNED AND MADE AN UNEVENTFUL LANDING AT SLC.  REMOVED AND REPLACED M-25, M-26 AND M-27, NOSE, LEFT AND RIGHT WHEEL WELL FIRE LOOPS.  OPERATIONALLY CHECKS GOOD.  AIRCRAFT MADE A SUCCESSFUL FLIGHT EVAULATION FOR THE WHEEL WELL FIRE DETECTION SYSTEM WITH NO DEFECTS NOTED DURING THE FLIGHT.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
